MAUDE Adverse Event Report: ARTHREX, INC. SUTURELASSO SD WIRE LOOP; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. SUTURELASSO SD WIRE LOOP; ORTHOPEDIC MANUAL SURG INSTR
Model Number SUTURELASSO SD WIRE LOOP
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, it was reported by a distributor via email that for an ar-4068-05sd, suturelasso¿ sd wire loop, while using the microlasso, the lasso snapped.When the new sd wire loop was opened, it was empty.This was detected during use in a f&a atfl procedure on (b)(6) 2025.The procedure was completed successfully as they opened another sd wire loop.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion.

Brand Name
SUTURELASSO SD WIRE LOOP
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23449886
Report Number1220246-2025-04945
Device Sequence Number15713414
Product Code LXH
UDI-Device Identifier00888867031418
UDI-Public(01)00888867031418(11)241001(17)290930(10)4264152906
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURELASSO SD WIRE LOOP
Device Catalogue NumberAR-4068-05SD
Device Lot Number4264152906
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown